# SDR ASAA0752015

- Difficulty date: August 31, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 11,500 hours, 3,184 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A29532
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER FIXED TRAILING EDGE PANEL RIG AFT ANGLE SUPPORT BRACKET CRACKED.  REPLACED TRAILING EDGE PANEL WITH NEW PART.
